Mahmoodi ‎Darani‎, N.. (1401). A New Method for Solving Multi-Dimensional Fredholm Integral Equations and Its Convergence ‎Analysis. , 15(1), 53-60. doi: 10.30495/ijim.2022.58704.1487
N. Mahmoodi ‎Darani‎. "A New Method for Solving Multi-Dimensional Fredholm Integral Equations and Its Convergence ‎Analysis". , 15, 1, 1401, 53-60. doi: 10.30495/ijim.2022.58704.1487
Mahmoodi ‎Darani‎, N.. (1401). 'A New Method for Solving Multi-Dimensional Fredholm Integral Equations and Its Convergence ‎Analysis', , 15(1), pp. 53-60. doi: 10.30495/ijim.2022.58704.1487
Mahmoodi ‎Darani‎, N.. A New Method for Solving Multi-Dimensional Fredholm Integral Equations and Its Convergence ‎Analysis. , 1401; 15(1): 53-60. doi: 10.30495/ijim.2022.58704.1487


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب